# SDR USAAD97043

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48155
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press Reg Valve
- Part number: 39271411
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 579 - CLT-BNA - WHILE AT FL 220, CABIN BEGAN CLIMBING 1000 PLUS FEET PER MINUTE.  POWER WAS AT CRUISE THRUST.  OUTFLOW VALVE WAS MANUALLY CLOSED.  CABIN CONTINUED TO CLIMB TOWARDS 10,OOO FEET.  INITIATED EMERGENCY DESCENT TO 10,000 FEET.  FLIGHT CONTINUED TO BNA.  A/C RELEASED PER MEL 21-8 (RIGHT PACK PRESSURE REGULATOR VALVE).  RIGHT PACK PRESSURE REGULATOR VALVE WAS REPLACED IN PIT.  (M)
